Anderson, Michael P.
Some finiteness properties of the fundamental group of a smooth variety
Compositio Mathematica, Tome 31 (1975) no. 3 , p. 303-308
Zbl 0328.14008 | MR 399097
URL stable : http://www.numdam.org/item?id=CM_1975__31_3_303_0

Bibliographie

[1] S. Abhyankar: Resolution of Singularities of Embedded Algebraic Surfaces. Academic Press, New York, 1966. MR 217069 | Zbl 0147.20504

[2] Michae L.P. Anderson: Profinite Groups and the Topological Invariants of Algebraic Varieties. Princeton Ph.D. thesis, 1974.

[3] Michael P. Anderson: EXACTNESS PROPERTIES OF PROFINITE COMPLETION FUNCTORS. Topology 13 (1974) 229-239. MR 354882 | Zbl 0324.20041

[4] M. Artin, A. Grothendieck, J.L. Verdier: Theorie des Topos et Cohomologie Etale des Schemas. Lecture Notes in Mathematics 305 (1973). Zbl 0245.00002

[5] Wout De Bruin: Une forme algebrique du theoreme de Zariski pour Π1. C. R. Acad. Sci. Paris Ser. A-B 272 (1971) A769-A771. Zbl 0215.08102

[6] E.M. Friedlander: The Etale Homotopy Theory of a Geometric Fibration. Manuscripta Mathematica 10 (1973) 209-244. MR 352099 | Zbl 0263.14004

[7] A. Grothendieck et al.: Revetements Etales et Groupe Fondamental. Lecture Notes in Mathematics 224 (1971). MR 354651 | Zbl 0234.14002

[8] A. Grothendieck et al.: Groupes de Monodromie en Geometrie Algebrique. Lecture Notes in Mathematics 288 (1972). Zbl 0237.00013

[9] Herbert Popp: Ein Satz vom Lefschetzschen Typ Uber die Fundamentalgruppe quasi-projectiver Schemata. Math. Z. 116 (1970) 143-152. MR 291180 | Zbl 0199.55801

[10] M. Raynaud: Theoreme de Lefschetz en Cohomologie des Faisceux coherents et en cohomologie etale. Ann. E. N. S. 4 (1974) 29-52. Numdam | MR 379503 | Zbl 0317.14006